# SDR USAA2011012190311

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 23,623 hours, 18,489 cycles
- Engine: Cfmint CFM565B6
- Engine time: 28,456 hours, 18,109 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 2024 - DCA-BOS - EMERGENCY LANDING - NOTICED ENGINE NR 1 LOSING OIL QUANTITY.  DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED ENGINE NR 1 PER JOBCARD 26L40071001.  WILL FURNISH ROOT CAUSE INFORMATION UPON RECEIPT OF TEARDOWN REPORT.
